MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS UNILIF SPACER 7 X 30 X 4DEG - 11MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AVS UNILIF SPACER 7 X 30 X 4DEG - 11MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48351074
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; fracture of cage 7/30/4deg.
 
Additional Manufacturer Narrative
The device was inspected and was confirmed to be fractured.Upon device history review, no relevant manufacturing issues found.Most likely the device fractured due to excessive impaction force applied during insertion into tight disk space.
 
Event or Problem Description
It was reported that; fracture of cage 7/30/4deg.

Brand Name
AVS UNILIF SPACER 7 X 30 X 4DEG - 11MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6775640
Report Number0009617544-2017-00311
Device Sequence Number13723235
Product Code MAX
UDI-Device Identifier07613252015222
UDI-Public(01)07613252015222
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K090816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48351074
Device Catalogue Number48351074
Device Lot NumberRK2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer07/13/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR